# SDR ASAA2016090917968

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,749 hours, 3,485 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROLLER CAB ZONE TEMP ON RECALL.  ACFT GROUNDED.  FOUND CABIN SENSOR FAULTS ON LAST LEG.  ACCOMPLISHED PACK TEMP CONTROLLER BITE, REF FIM 21-62, TASK 801.  OPS NORMAL.
